# SDR DBCA20081219605SA

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N605SA
- Make and model: Cessna 650
- Aircraft serial: 6500152
- Aircraft time: 7,826 hours, 5,507 cycles
- Engine: Garrtt TFE7313C
- Engine time: 7,651 hours, 5,288 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: S9413117
- Condition: Cut
- Location: Oil Cap
- Component: Oil Cap
- Component part number: 5725339201
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, CREW NOTICED NR 1 ENG OIL PRESSURE DECREASING FROM 42 PSI TO 35 PSI. CREW REDUCED POWER ON NR 1 ENGINE AND CONTINUED TO MONITOR OIL PRESSURE.  WHEN OIL PRESSURE DROPPED TO 30 PSI CREW SHUTDOWN NR 1 ENGINE AND DIVERTED TO NEAREST AIRPORT.  INSPECTED NR 1 ENG.  FOUND O-RING ON OIL FILLER TUBE CUT RESULTING IN A LOSS OF OIL.  CONTACTED TECH SUPPORT FOR ENGINE INSP REQUIREMENTS DUE TO LOW OIL PRESSURE AND OIL LOSS.  LOCAL MX INSPECTED OIL FILTER FOR METAL IAW TECH SUPPORT.  NO DEFECTS NOTED.  REPLACED DAMAGED O-RING AND LEAK CHECKED ENGINE.
